# SDR 98ZZZX2096

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 23053176
- Condition: Sticking
- Location: Engine
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE NOT MAKING POWER.  BLEED VALVE STICKING.  SENT FOR REPAIR EVALUATION.  REF:  SN FF35627.  CONTROL NR 98-5-2.
